On a Class of Hypergeometric Diagonals - Archive ouverte HAL Access content directly
Journal Articles Proceedings of the American Mathematical Society Year : 2022

On a Class of Hypergeometric Diagonals

(1, 2) , (3, 2)
1
2
3

Abstract

We prove that the diagonal of any finite product of algebraic functions of the form $ {(1-x_1- \dots -x_n)^R}, \; R\in\mathbb{Q}$, is a generalized hypergeometric function, and we provide explicit description of its parameters. The particular case $(1-x-y)^R/(1-x-y-z)$ corresponds to the main identity of Abdelaziz, Koutschan and Maillard in [J. Phys. A 53 (2020), 205201, 16 pp., §3.2]. Our result is useful in both directions: on the one hand it shows that Christol's conjecture holds true for a large class of hypergeometric functions, on the other hand it allows for a very explicit and general viewpoint on the diagonals of algebraic functions of the type above. Finally, in contrast to the approach of Abdelaziz, Koutschan and Maillard, our proof is completely elementary and does not require any algorithmic help.
Fichier principal
Vignette du fichier
2008.12809.pdf (646.33 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03084672 , version 1 (21-12-2020)

Identifiers

Cite

Alin Bostan, Sergey Yurkevich. On a Class of Hypergeometric Diagonals. Proceedings of the American Mathematical Society, 2022, 150 (3), pp.1071-1087. ⟨10.1090/proc/15693⟩. ⟨hal-03084672⟩
40 View
51 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More